# SDR CALA2024022300516

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 32,392 hours, 3,202 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 7010914H01
- Part serial: 578626D08L
- Condition: Odor
- Location: Aft Galley
- Part time: 45,701 hours, 6,174 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF ACRID ELECTRICAL ODOR IN AFT CABIN, ACCOMPLISH AMM 05-51-99-991-282A-A & FIM 21-20-F5-72A-421 FOR SMOKE OR FUMES IN CABIN INSPECTIONS AS REQUIRED. SEND COMPLETED QUESTIONAIRE FORMS 46.6020 TO TOMC. TOMC BILSKI. CONTACT TOMC WITH FINDINGS. OK TO CLEAR AFTER ACCOMPLISHMENT OF FIM 21-20-F5-72A. PERFORMED FIM 21-20-F5-72A-421, COULD NOT DUPLICATE THE DISCREPANCY DESCRIBED ABOVE. NO ELECTRICAL ODORS WERE NOTED AFTER ALL OPERATIONAL TESTS OF THE PACK AND HEATING SYSTEMS. RAN UPPER AND LOWER RECIRC FANS ALONG WITH THE GALLEY SUPPLEMENTAL HEATERS(WHILE RUNNING GROUND TEST) SINCE ARRIVAL. NO ODORS WERE FOUND. PER TOMC REMOVED AND REPLACED THE L/H AND R/H AFT GALLEY SUPPLEMEMENTAL HEATERS. UPON REMOVAL OF THE LEFT SIDE, FOUND SOME DEBRIS THAT COULD BE CAUSING THE ODOR.   RAN ALL PACK AND HEATING SYSTEMS AND NO ODORS HAVE BEEN OBSERVED AFTER INSTALL. ATTACHING PHOTOS OF POST FLIGHT REPORT FROM CREW. REMOVE AND INSPECT FOR CONDITION, BOTH LEFT AND RIGHT AFT GALLEY SUPPLEMENTAL HEATERS.
